Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS Springfield, MO

May 3, 2018Dent County, Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 3, 2018, 3:46 AM CDT for Dent County, Oregon County, Shannon County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2018, 3:46 AM CDT (08:46 UTC)
Expired
May 3, 2018, 4:45 AM CDT
In force
59 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dent County, MO, Oregon County, MO, Shannon County, MO

The radar

The St Louis radar (KLSX), 167 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 11:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1170 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

891 
WUUS53 KSGF 030846
SVRSGF
MOC065-149-203-030945-
/O.NEW.KSGF.SV.W.0045.180503T0846Z-180503T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
346 AM CDT THU MAY 3 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Shannon County in south central Missouri...
  Dent County in south central Missouri...
  Oregon County in south central Missouri...

* Until 445 AM CDT

* At 346 AM CDT, severe thunderstorms were located along a line
  extending from near Salem to near Ott, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Current River State Park...       Grand Gulf State Park...
  Montauk State Park...             Salem...
  Thayer...                         Winona...
  Alton...                          Birch Tree...
  Eminence...                       Summersville...
  Bunker...                         Koshkonong...
  Montier...                        Thomasville...
  Lenox...                          Montauk...
  Teresita...                       Jadwin...
  Myrtle...                         Howes Mill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9111
      3650 9113 3650 9167 3742 9164 3743 9175
      3779 9179 3778 9131 3770 9130 3769 9115
      3759 9115 3759 9131 3751 9131 3750 9121
      3726 9116 3725 9112 3720 9112 3714 9102
TIME...MOT...LOC 0846Z 263DEG 43KT 3765 9158 3651 9199 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Hatch
3 follow-up statements
230 
WWUS53 KSGF 030912
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
412 AM CDT THU MAY 3 2018

MOC065-149-203-030945-
/O.CON.KSGF.SV.W.0045.000000T0000Z-180503T0945Z/
Shannon MO-Dent MO-Oregon MO-
412 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SHANNON...EASTERN DENT AND OREGON COUNTIES...

At 412 AM CDT, severe thunderstorms were located along a line
extending from near Viburnum to near Thayer, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Current River State Park...       Grand Gulf State Park...
Thayer...                         Winona...
Alton...                          Birch Tree...
Eminence...                       Summersville...
Bunker...                         Koshkonong...
Montier...                        Thomasville...
Teresita...                       Myrtle...
Howes Mill...                     Midridge...
Rover...                          Boss...
Round Spring...                   Turtle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9111
      3650 9113 3650 9167 3723 9165 3742 9142
      3768 9143 3778 9131 3770 9130 3769 9115
      3759 9115 3759 9131 3751 9131 3750 9121
      3726 9116 3725 9112 3720 9112 3714 9102
TIME...MOT...LOC 0912Z 263DEG 43KT 3769 9120 3655 9162 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatch
013 
WWUS53 KSGF 030924
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
424 AM CDT THU MAY 3 2018

MOC065-030934-
/O.CAN.KSGF.SV.W.0045.000000T0000Z-180503T0945Z/
Dent MO-
424 AM CDT THU MAY 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DENT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Missouri.

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9111
      3650 9113 3651 9163 3715 9152 3742 9135
      3741 9120 3726 9116 3725 9112 3720 9112
      3714 9102
TIME...MOT...LOC 0924Z 263DEG 43KT 3771 9102 3657 9144 

$$

MOC149-203-030945-
/O.CON.KSGF.SV.W.0045.000000T0000Z-180503T0945Z/
Shannon MO-Oregon MO-
424 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SHANNON AND OREGON COUNTIES...

At 424 AM CDT, severe thunderstorms were located along a line
extending from near Bixby to 6 miles northeast of Thayer, moving east
at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Thayer...                         Winona...
Alton...                          Birch Tree...
Eminence...                       Thomasville...
Myrtle...                         Wilderness...
Midridge...                       Couch...
Alley Spring...                   Round Spring...
West Eminence...                  Greer...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9111
      3650 9113 3651 9163 3715 9152 3742 9135
      3741 9120 3726 9116 3725 9112 3720 9112
      3714 9102
TIME...MOT...LOC 0924Z 263DEG 43KT 3771 9102 3657 9144 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatch
252 
WWUS53 KSGF 030938
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
438 AM CDT THU MAY 3 2018

MOC149-203-030948-
/O.EXP.KSGF.SV.W.0045.000000T0000Z-180503T0945Z/
Shannon MO-Oregon MO-
438 AM CDT THU MAY 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SHANNON AND OREGON COUNTIES
WILL EXPIRE AT 445 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Missouri.

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9111
      3650 9113 3651 9163 3715 9152 3742 9135
      3741 9120 3726 9116 3725 9112 3720 9112
      3714 9102
TIME...MOT...LOC 0938Z 263DEG 43KT 3773 9082 3659 9124 

$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 1:26 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 3, 1:26 AM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
126 AM CDT Thu May 3 2018

.SHORT TERM...(This evening through Thursday)
Issued at 205 PM CDT Wed May 2 2018

A complex and volatile weather situation is setting up across the
region tonight through Thursday as a storm system moves slowly
east. Strong to severe thunderstorms will erupt across Plains and
into northwestern Missouri into this evening. This activity will
spread eastward into southeastern Kansas and central Missouri
during the mid to late evening and across the remainder of the
Missouri Ozarks during the overnight hours.

There is some uncertainty on the exact evolution of this activity
but ample instability and increasing low level and deep layer shear
resulting from a strengthening low level jet will support ongoing
storm development. Expect the potential of severe weather
including large hail, damaging winds and possibly a couple of
tornadoes. Damaging straight line winds look to be the primary
risk. Low level shear profiles support northeast to east bowing
segments which will pose the greatest risk for strong winds and
the potential of a couple of quick spin up line segment tornadoes.
The greatest risk for damaging winds and tornadoes will generally
be northwest of a line from Pittsburg KS to the Lake of the
Ozarks region of central Missouri. The damaging wind threat will
continue farther east but diminish with time.

Showers and storms will continue into Thursday morning as the first
wave of activity shifts southeast and weakens. Another round of
storm development is expected later Thursday afternoon and evening
as the actual cold front and upper level trough push east into
the region. Some uncertainty on the potential of severe storms
Thursday given the residual clouds and activity. Appears the
greatest risk for severe storms Thursday will be across eastern
Kansas and western Missouri where heating and instability will be
maximized.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 205 PM CDT Wed May 2 2018

A more tranquil weather pattern will return for late week into the
weekend. Temperatures will remain mild to warm. A cold front will
drop southward across the region Sunday afternoon and evening
resulting in a low chance for showers. More active weather may
return the middle to later part of next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 117 AM CDT Thu May 3 2018

KSGF/KJLN/KBBG tafs: An area of thunderstorms with gusty winds
with a small scale line of storms will move through the taf area
in the near term. Additional thunderstorm development will be
possible later in the taf period. In general expect vfr
conditions outside of thunderstorms. Lower mvfr cat ceilings and
visibility will occur with heavier showers.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...DSA
Hazardous weather outlook, May 2, 10:03 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1003 PM CDT Wed May 2 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040315-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1003 PM CDT Wed May 2 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Significant thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.

DISCUSSION...

Strong to potentially severe thunderstorms will move through
central Missouri through midnight. Some of these storms could be
severe capable of producing hail to the size of quarters and
damaging wind gusts up to 70 mph. There remains a limited threat
for tornadoes as well.

Another area of strong to severe storms will move northeast out of
Oklahoma and into southwest Missouri after midnight...continuing
toward the Highway 63 corridor into the late night hours. Winds
to 70 mph will be the greatest threat...though short lived
tornadoes will be possible as well.

Locally heavy downpours will also accompany the stronger
storms...but widespread flooding is not expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

 Scattered thunderstorms will impact the outlook area Thursday
 into Thursday evening. There is a conditional risk for strong to
 severe storms if enough instability develops. The greatest risk
 for severe storms will across central Missouri later in the day.

 Southerly wind gusts over 30 mph will be possible on Thursday,
 especially across western Missouri and southeastern Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed overnight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Runnels

In the hours before

Special weather statement, May 2, 11:33 PM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Springfield MO
1133 PM CDT WED MAY 2 2018

MOZ056-057-069-030515-
Camden MO-Miller MO-Morgan MO-
1133 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER...
NORTHWESTERN CAMDEN AND MORGAN COUNTIES UNTIL 1215 AM CDT...

At 1133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Smithton to 11 miles east of Warsaw to near
Wheatland. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lake of The Ozarks...             Lake of The Ozarks State Park...
Eldon...                          Osage Beach...
Camdenton...                      Versailles...
Village of Four Seasons...        Lake Ozark...
Stover...                         Laurie...
Sunrise Beach...                  Macks Creek...
Linn Creek...                     Barnett...
Syracuse...                       Gravois Mills...
Olean...                          Climax Springs...
Bagnell...                        Etterville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
central Missouri.

LAT...LON 3868 9284 3860 9284 3844 9264 3842 9245
      3827 9249 3793 9284 3793 9307 3819 9306
      3819 9308 3822 9308 3869 9306
TIME...MOT...LOC 0433Z 264DEG 31KT 3867 9306 3823 9316 3800 9340

Schaumann
Local storm report, May 3, 12:30 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             2 S BRUMLEY             38.06N 92.49W
05/03/2018  E0.75 INCH       MILLER             MO   PUBLIC

&&

HATCH
Local storm report, May 3, 12:36 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     WEBB CITY               37.15N 94.48W
05/03/2018                   JASPER             MO   LAW ENFORCEMENT

            TREES A TELEPHONE POLE AND POWERSLINES WERE REPORTED DOWN
            FROM RANGELINE ROAD TO ZORA ROAD.

&&

HATCH
Special weather statement, May 3, 1:15 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
115 AM CDT THU MAY 3 2018

MOZ068-079-090-030700-
Polk MO-Greene MO-Hickory MO-
115 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HICKORY...POLK AND
NORTHWESTERN GREENE COUNTIES UNTIL 200 AM CDT...

At 115 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stockton to 10 miles northwest of Walnut
Grove to near Miller. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Northwestern Springfield...       Bolivar...
Pomme de Terre Lake...            Pomme De Terre State Park...
Stockton Lake...                  Willard...
Ash Grove...                      Pittsburg...
Humansville...                    Walnut Grove...
Polk...                           Pleasant Hope...
Fair Play...                      Morrisville...
Preston...                        Halfway...
Flemington...                     Aldrich...
Glidewell...                      Bois D'arc...

This includes Interstate 44 near mile marker 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
central, southwestern and west central Missouri.

LAT...LON 3719 9361 3728 9361 3728 9363 3774 9361
      3774 9363 3781 9363 3796 9318 3728 9320
TIME...MOT...LOC 0615Z 234DEG 43KT 3775 9372 3751 9369 3722 9377

Schaumann
Local storm report, May 3, 1:30 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND DMG     1 ESE ORONOGO           37.18N 94.46W
05/03/2018                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN CROSS THE ROAD AT COUNTY ROAD 220
            AND HIGHWAY D.

&&

HATCH
Special weather statement, May 3, 2:16 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
216 AM CDT THU MAY 3 2018

MOZ096-104-105-030800-
Douglas MO-Ozark MO-Taney MO-
216 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OZARK...SOUTHWESTERN
DOUGLAS AND EASTERN TANEY COUNTIES UNTIL 300 AM CDT...

At 215 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Taneyville, or 10 miles southeast of Forsyth,
moving east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Bull Shoals Lake...               Ava...
Theodosia...                      Pontiac...
Wasola...                         Sundown...
Noble...                          Brownbranch...
Protem...                         Thornfield...
Rueter...                         Rome...
Squires...                        Bradleyville...
Long Run...                       Isabella...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
southwestern Missouri.

LAT...LON 3681 9299 3681 9291 3685 9291 3699 9258
      3650 9253 3650 9300
TIME...MOT...LOC 0715Z 255DEG 32KT 3663 9295

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 10:08 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon67 min
May 2, 10:44 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory61 min
May 2, 11:33 PM CDTSpecial Weather StatementSGFCamden, Morgan42 min
May 2, 11:58 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton62 min
May 3, 12:40 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence48 min
May 3, 1:15 AM CDTSpecial Weather StatementSGFGreene, Polk45 min
May 3, 1:44 AM CDTAreal Flood AdvisorySGFCedar, St. Clair, Vernon8 hr
May 3, 2:06 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster54 min
May 3, 2:10 AM CDTTornado WarningSGFChristian, Greene, Webster22 min
May 3, 2:16 AM CDTSpecial Weather StatementSGFTaney44 min
May 3, 2:27 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney48 min
May 3, 2:39 AM CDTSevere Thunderstorm WarningSGFDouglas, Wright66 min
May 3, 2:41 AM CDTTornado WarningSGFDouglas19 min
May 3, 3:00 AM CDTTornado WarningSGFDouglas, Howell, Texas, Wright45 min
May 3, 3:10 AM CDTSevere Thunderstorm WarningSGFTexas52 min
May 3, 3:12 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark48 min
May 3, 3:31 AM CDTHigh Wind WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Ozark and 4 more103 min
May 3, 6:31 AM CDTSpecial Weather StatementSGFBarry, McDonald, Newton44 min
May 3, 12:44 PM CDTAreal Flood WarningSGFHowell, Oregon8 hr
May 3, 1:41 PM CDTAreal Flood WarningSGFBarry, Christian, Douglas, Lawrence, McDonald, Newton and 3 more8 hr
May 3, 3:50 PM CDTSpecial Weather StatementSGFOregon40 min
May 3, 4:06 PM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Taney, Texas, Webster and 1 more5 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.